# SDR SWIA202164497

- Difficulty date: December 13, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL HAS 1EA LOSE FASTENER ON Z STIFFENER FOR LATCH DOOR DOMAINING    (C CHECK RO 2/17/2022)   L/H UPPER TRANSCOWL HAS BEEN REPAIRED REF REO# 670-54-21-1499, REV --. DATED 12/22/21. COMPLIED FULLY W/SKYCARD 51-900-1002 SKY.
